- -

Factorization theorems for homogeneous maps on banach function spaces and approximation of compact operators

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Factorization theorems for homogeneous maps on banach function spaces and approximation of compact operators

Show full item record

Rueda, P.; Sánchez Pérez, EA. (2015). Factorization theorems for homogeneous maps on banach function spaces and approximation of compact operators. Mediterranean Journal of Mathematics. 12(1):89-115. doi:10.1007/s00009-014-0384-3 0378-620X/15/010089-27

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/78709

Files in this item

Item Metadata

Title: Factorization theorems for homogeneous maps on banach function spaces and approximation of compact operators
Author:
UPV Unit: Universitat Politècnica de València. Escuela Técnica Superior de Ingenieros de Caminos, Canales y Puertos - Escola Tècnica Superior d'Enginyers de Camins, Canals i Ports
Issued date:
Abstract:
[EN] In this paper, we characterize compact linear operators from Banach function spaces to Banach spaces by means of approximations with bounded homogeneous maps. To do so, we undertake a detailed study of such maps, ...[+]
Subjects: Banach function space , P-th power, compact operator , Homogeneous operator
Copyrigths: Reserva de todos los derechos
Source:
Mediterranean Journal of Mathematics. (issn: 1660-5446 )
DOI: 10.1007/s00009-014-0384-3
Publisher:
Springer Verlag (Germany)
Publisher version: http://dx.doi.org/10.1007/s00009-014-0384-3
Description: The final publication is available at Springer via http://dx.doi.org/10.1007/s00009-014-0384-3
Thanks:
The authors thank the referee for his/her careful revision and suggestions. The first author gratefully acknowledges the support of the Ministerio de Economia y Competitividad (Spain), under Project #MTM2011-22417. The ...[+]
Type: Artículo

References

Calabuig J.M., Delgado O., Sánchez Pérez E.A.: Factorizing operators on Banach function spaces through spaces of multiplication operators. J. Math. Anal. Appl. 364, 88–103 (2010)

Defant, A.: Variants of the Maurey–Rosenthal theorem for quasi Köthe function spaces. Positivity 5, 153–175 (2001)

Delgado, O., Sánchez Pérez, E.A.: Strong factorizations between couples of operators on Banach spaces, J. Conv. Anal. 20(3), 599–616 (2013) [+]
Calabuig J.M., Delgado O., Sánchez Pérez E.A.: Factorizing operators on Banach function spaces through spaces of multiplication operators. J. Math. Anal. Appl. 364, 88–103 (2010)

Defant, A.: Variants of the Maurey–Rosenthal theorem for quasi Köthe function spaces. Positivity 5, 153–175 (2001)

Delgado, O., Sánchez Pérez, E.A.: Strong factorizations between couples of operators on Banach spaces, J. Conv. Anal. 20(3), 599–616 (2013)

Diestel, J., Uhl, J.J.: Vector measures, Math. Surv. vol. 15, Amer. Math. Soc., Providence (1977)

Fernández A., Mayoral F., Naranjo F., Sáez C., Sánchez-Pérez E.A.: Spaces of p-integrable functions with respect to a vector measure. Positivity 10, 1–16 (2006)

Ferrando I., Rodríguez J.: The weak topology on L p of a vector measure. Topol. Appl. 155(13), 1439–1444 (2008)

Lindenstrauss, J., Tzafriri, L.: Classical Banach Spaces, II, Springer, Berlin (1996)

Maligranda L., Persson L.E.: Generalized duality of some Banach function spaces. Indag. Math. 51, 323–338 (1989)

Meyer-Nieberg, P.: Banach lattices, Springer, Berlin (1991)

Okada, S.: Does a compact operator admit a maximal domain for its compact linear extension? In: Vector measures, integration and related topics. Operator theory: advances and applications, Vol. 201, pp. 313–322. Birkhäuser, Basel (2009)

Okada S., Ricker W.J., Rodríguez-Piazza L.: Compactness of the integration operator associated with a vector measure. Studia Math. 150(2), 133–149 (2002)

Okada, S., Ricker, W.J., Sánchez Pérez, E.A.: Optimal domain and integral extension of operators acting in function spaces. Operator theory: advances and applications, 180. Birkhäuser, Basel (2008)

Sánchez Pérez, E.A.: Compactness arguments for spaces of p-integrable functions with respect to a vector measure and factorization of operators through Lebesgue–Bochner spaces, Illinois J. Math. 45(3), 907–923 (2001)

[-]

This item appears in the following Collection(s)

Show full item record